LINEAR THEORY OF THE PROPAGATION OF PERTURBATIONS IN POROUS GRANULATED MEDIA.

I. Sh Akhatov

Research output: Contribution to journalArticlepeer-review

Abstract

A mathematical theory is developed of the propagation of perturbations in porous granulated solids (granules), the space between which is filled with gas. It is assumed that when the particles interact, their shape may change without a change in their volume. The motion of such media will be described by methods of mechanics of heterogeneous mixtures.

Original languageEnglish
Pages (from-to)87-94
Number of pages8
JournalFluid mechanics. Soviet research
Volume14
Issue number3
Publication statusPublished - May 1985
Externally publishedYes

Fingerprint

Dive into the research topics of 'LINEAR THEORY OF THE PROPAGATION OF PERTURBATIONS IN POROUS GRANULATED MEDIA.'. Together they form a unique fingerprint.

Cite this